# SDR UIEA2019120976016

- Difficulty date: December 6, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,851 hours, 19,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: TLS01904
- Condition: Failed
- Location: Rt Prv
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV EICAS MESSAGE ON TAKEOFF ROLL, PERFORMED QRH PROCEDURE AIRBORNE.  REMOVED AND REPLACED PRESSURE REGULATOR CONTROLLER ASSY PER AMM 36-11-14 AND UNLOCKED. PRSOV LEAK CHK OK.
